On Quasilinear Generalized Canonical Hyperbolic Systems of First-Order Partial Differential Equations
Matematičeskie zametki, Tome 72 (2002) no. 5, pp. 729-738
Cet article a éte moissonné depuis la source Math-Net.Ru
By using the method of characteristics, we prove theorems on continuous solvability and on properties of solutions of the mixed Cauchy boundary-value problem for the generalized canonical hyperbolic system of quasilinear partial differential equations of the first order in a general connected domain in $(m+1)$-dimensions.
@article{MZM_2002_72_5_a11,
author = {A. D. Myshkis},
title = {On {Quasilinear} {Generalized} {Canonical} {Hyperbolic} {Systems} of {First-Order} {Partial} {Differential} {Equations}},
journal = {Matemati\v{c}eskie zametki},
pages = {729--738},
year = {2002},
volume = {72},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_72_5_a11/}
}
A. D. Myshkis. On Quasilinear Generalized Canonical Hyperbolic Systems of First-Order Partial Differential Equations. Matematičeskie zametki, Tome 72 (2002) no. 5, pp. 729-738. http://geodesic.mathdoc.fr/item/MZM_2002_72_5_a11/